Open Access
Translator Disclaimer
April 2004 Local Whittle estimation in nonstationary and unit root cases
Peter C. B. Phillips, Katsumi Shimotsu
Author Affiliations +
Ann. Statist. 32(2): 656-692 (April 2004). DOI: 10.1214/009053604000000139

Abstract

Asymptotic properties of the local Whittle estimator in the nonstationary case (d>½) are explored. For ½<d≤1, the estimator is shown to be consistent, and its limit distribution and the rate of convergence depend on the value of d. For d=1, the limit distribution is mixed normal. For d>1 and when the process has a polynomial trend of order α>½, the estimator is shown to be inconsistent and to converge in probability to unity.

Citation

Download Citation

Peter C. B. Phillips. Katsumi Shimotsu. "Local Whittle estimation in nonstationary and unit root cases." Ann. Statist. 32 (2) 656 - 692, April 2004. https://doi.org/10.1214/009053604000000139

Information

Published: April 2004
First available in Project Euclid: 28 April 2004

zbMATH: 1091.62084
MathSciNet: MR2060173
Digital Object Identifier: 10.1214/009053604000000139

Subjects:
Primary: 62M10

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.32 • No. 2 • April 2004
Back to Top